# SDR SWAA111364

- Difficulty date: February 23, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 16,500 hours, 9,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT EXTERIOR LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
